# SDR 2009FA0000896

- Difficulty date: July 17, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 767-300
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Worn
- Location: Beverage Maker
- Component: Beverage Maker
- Component part number: 647511
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY C BEV MAKER NR5 TEA POT RETURNED TO STOWAGE, BREW HANDLE MOVED DOWN TO POT.  A FLASH OF WHITE SPARK WAS SEEN FROM BEV MAKER.  BEV MAKER SWITCHED OFF.  A VISUAL INSP IN THE WORKSHOP FOUND THAT THE SWITCH ACTUATOR PLATE ATTACHED TO THE BREW HANDLE HAD RUBBED AT THE SWITCH CABLES EXPOSING THE INNER CORE, SUBSEQUENTLY CAUSING A SHORT TO GROUND.  FOLLOWING AN INSP OF ANOTHER 64751-1, IT WAS NOTED THAT THE OTHER UNIT WAS FITTED WITH A P-CLIP TO RETAIN THE CABLE SO THAT THE POSSIBILITY OF CONTACT WITH MOVING PARTS IS MINIMIZED.  HOWEVER, THE SUBJECT UNIT DOES NOT HAVE A P-CLIP FITTED OR HAVE A HOLE PERMITTING FITMENT OF A P-CLIP, SUGGESTING THAT THERE ARE DIFFERING STANDARDS OF 64751-1 UNITS.  (K)
